# SDR HEEA061566

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- Engine: Allsn 250C28B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 174000103
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER WILL NOT BYPASS.
